British journal of diseases of the chest · 1976
Tuberculosis after corticosteroid therapy.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Sahn S A, Lakshminarayan S
Аннотация
Fourteen episodes of reactivation of tuberculosis after corticosteroid administration are reported. In most a disease impairing the host defences was present and four were taking additional immunosuppressants. The most common presenting symptoms were productive cough and malaise. Bacteriological diagnosis required bronchoscopy in three cases. Response to antituberculosis therapy was good. Five of the 14 episodes manifested dissemination of pulmonary tuberculosis with four occurring in patients receiving high-dose corticosteroids and other immunosuppressants. No prolongation of sputum conversion time was noted in the patients. The published effects of corticosteroids on the tuberculous state are reviewed. Because INH administration may cause liver damage in a small minority of patients, a reassessment is required of the need for INH chemoprophylaxis when corticosteroids are used in patients with healed tuberculosis.
Предметные рубрики MeSH
Adrenal Cortex HormonesAdultAgedAirway ObstructionArthritis, RheumatoidDermatitis, ExfoliativeDiabetes MellitusDrug Administration ScheduleEczemaFemaleHumansImmunosuppression TherapyIsoniazidKidney TransplantationLeukemia, LymphoidLupus Erythematosus, SystemicMaleMiddle AgedPolyneuropathiesRecurrenceTransplantation, HomologousTuberculosis